Publié le : 1985-01-01
EUDML-ID :
urn:eudml:doc:133043
@article{GDZPPN001179772,
title = {Consistent Approximations in Newton-Type Decomposition Methods.},
journal = {Numerische Mathematik},
volume = {46},
year = {1985},
pages = {413-426},
zbl = {0548.65034},
url = {http://dml.mathdoc.fr/item/GDZPPN001179772}
}
Schmidt, J.W.; Hoyer, W.; Haufe, Ch. Consistent Approximations in Newton-Type Decomposition Methods.. Numerische Mathematik, Tome 46 (1985) pp. 413-426. http://gdmltest.u-ga.fr/item/GDZPPN001179772/